# SDR FDEA201202100542

- Difficulty date: February 10, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: A5547150001690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WATER TRAPPED AREAS WERE FOUND AT RT RUDDER NR 27  SCREW (5.5" X 5") AND NR 38 SCREW (3" X 1.5")  (EO 6-5530-7-5004, PART 2)  NDT INSPECT L/E AND T/E.  THE OUTER SKIN AND EVLUATED THE DIMENSION OF THE DAMAGED AREA ARE   5.5"X5" (NR 27 SCREW) AND 3"X1.5" (NR 38 SCREW).  REPAIRED THE AREA WITH NEW HONEYCOMB CORE, LAMINATING RESIN, CARBON FIBER AND FIBERGLASS CLOTH IAW SRM 55-41-12. THE REPAIR EVLUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
